# SDR COMA0060566

- Difficulty date: July 11, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 11,713 hours, 11,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 601R3866949
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Part time: 11,713 hours, 11,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOUBLER (P/N 601R38669-49) FORWARD OF THE SERVICE DOOR IS CORRODED.  PERFORMED A MAJOR REPAIR BY REPLACING CORRODED DOUBLER (P/N 601R38669-49) FORWARD OF THE SERVICE DOOR IAW WVAC EO 601R-53-1504.
